# SDR F3LA2017063000183

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 49,672 hours, 24,171 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M10020
- Condition: No Test
- Location: R1 Door
- Part time: 2,131 hours, 965 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ESCAPE SLIDE FAILED DURING EMERGENCY LIGHTING TEST,   REMOVED AND REPLACED THE SLIDE IAW AMM 25-62-44 PB 401CONF 00, PERFORMED TEST OF EMERGENCY LIGHT SYSTEM IAW AMM 33-51-00-710-050A. SYSTEM TESTED OK.
